# SDR FDEA202406050771

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42716
- Aircraft time: 16,047 hours, 7,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 141T56027
- Condition: Damaged
- Location: Bs 266 Bl 0
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T CLIP CRACKED AT APPROX. STA 266 BL 0.  INSTALLED NEW FABERCATED T-CLIP 141T5603-7   IAW DRAWING #141T5601, SRM 51-40-02-0G.
